# SDR 2007UALA02720

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 65,764 hours, 10,698 cycles
- Engine: Pwa PW4060
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT TORQUE FLOOR GOUGED FWD AND AFT OF PDU 8C, RBL 5, STA 560.   [08-14-07]  FOUND OUT OF LIMITS. FABRICATED NEW PANEL PER BAC DWR 451T2504.        INSTALLED NEW PANEL PER SRM51-40-02.  AIRPLANE RETURNED TO SERVICE READY.
